# SDR CALA2023052901673

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 74,654 hours, 25,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: M1670
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT, EMERGENCY LIGHT CAPACITY CHECK FAILS ON BATTERY PACK M1670 (REF. AAR NR 99970422).
